MathSciNet Relay Station
MathSciNet bibliographic data
MR997918 (91a:76085) 76T05 (76E20 76S05)
Yortsos, Y. C.; Hickernell, F. J. Linear stability of immiscible displacement in porous media. SIAM J. Appl. Math. 49 (1989), no. 3, 730–748.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement